MathSciNet Relay Station
MathSciNet bibliographic data
MR2107902 35Q35 (35Q60 60H40 76D99 76M35)
Lee, Jihoon; Wu, Ming-Yih Ergodicity for the dissipative Boussinesq equations with random forcing. J. Statist. Phys. 117 (2004), no. 5-6, 929–973.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement